Edinburgh Research Explorer

ON THE SEMICONTINUITY OF THE MOD 2 SPECTRUM OF HYPERSURFACE SINGULARITIES

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Documents

http://arxiv.org/abs/1210.0798
Original languageEnglish
Pages (from-to)379-398
JournalJournal of Algebraic Geometry
Volume24
Issue number2
Early online date8 Jan 2015
DOIs
Publication statusPublished - Apr 2015

Abstract

We use purely topological methods to prove the semicontinuity of the mod
2 spectrum of local isolated hypersurface singularities in C^{n+1}, using Seifert forms of high-dimensional non-spherical links, the Levine–Tristram signatures and the generalized Murasugi–Kawauchi inequality.

    Research areas

  • Codimension 2 embedding, Seifert surface, Seifert matrix, Tristram-Levine signature, semicontinuity of the spectrum, variation structures, Mixed Hodge Structure, link at infinity, higher dimensional knots. 1

Download statistics

No data available

ID: 21922949